# SDR USAA2011041191395

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 33,411 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1982 - CLT-BOS - EMERGENCY LIGHTS - EMERGENCY FLASHLIGHT FORWARD FLIGHT ATTENDANT STATION NO FLASHING RED LIGHT.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT.
